# SDR AALA20151130001

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 69,264 hours, 10,977 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: C75943
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE, BURN MARKS APPEARED ON THE FIRST OFFICER`S NR 1 WINDOW, FOLLOWED BY CRACKING OF THE WINDOW.  R & R FIRST OFFICER`S NR 1 WINDOW IAW AMM 56-11-01 & THE ASSOCIATED WINDOW HEAT CONTROLLER IAW AMM 30-41-01.  ALL OPERATIONAL CHECKS NORMAL.  SEE ALSO AALA 20151128003.
